# SDR ANCF200600034

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 56,463 hours, 23,586 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

PILOT REPORT:  RT ENG COVER UPPER SIDE SEPARATE DURING TAKE OFF.  RT ENG INSPECTED. NO VISIBLE DAMAGE FOUND INTERNAL WING, EMPENNAGE AND FUSELAGE SKIN WERE INSPECTED NO FINDINGS, IAW AMM 05-51-18 PAG 204. THE PANEL 442AL WAS INSTALLED IAW AMM 54-52-01 PAG 401.
